# SDR F3LA2011060300655

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 128 hours, 50 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000200200
- Part serial: IC7095
- Condition: Punctured
- Location: Zone 300
- Part time: 128 hours, 50 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LP 605289: DURING OPERATIONS, ACFT WAS CAUGHT IN A SEVER HAIL STORMS.  THE STORM RESULTED IN PENETRATING DAMAGE TO THE LT ELEVATOR IN (3) LOCATIONS. NR L - A 172.4 INCHES FROM THE INBD EDGE. 10.25 INCHES FROM THE T/E, .9 INCHES WIDE.  NR 2 - A 125.0 INCHES FROM THE INBD EDGE. 13.5 INCHES FROM THE T/E, .95 INCHES WIDE. NR3 - A 72.0 INCHES FROM THE INBD EDGE. 13.5 INCHES FROM THE T/E, .9 INCHES WIDE. DAMAGE WAS REPARED IAW SRM 55-21-11, FIG 204, CONF 1 (COMPOSITE REPAIR) AUTHORIZED BY EA A2-55R-32086.
